Alert archive / Ohio / Wind Advisories in 2026
Wind Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this wind advisory at Jan 8, 2026, 1:21 PM EST for Erie County, Pennsylvania; 14 counties in Ohio. It took effect at Jan 8, 2026, 11:00 PM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2026, 1:21 PM EST (18:21 UTC)
- In effect from
- Jan 8, 2026, 11:00 PM EST
- Expired
- Jan 9, 2026, 7:00 PM EST
- In force
- 20 hr
- Issued by
- NWS Cleveland, OH
Counties Ashtabula County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Huron County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Medina County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Erie County, PA
The radar
The Cleveland radar (KCLE), 36 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737 WWUS71 KCLE 081821 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 121 PM EST Thu Jan 8 2026 PAZ001-090230- /O.NEW.KCLE.WI.Y.0001.260109T0400Z-260109T1600Z/ Northern Erie- Including the cities of Erie 121 PM EST Thu Jan 8 2026 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EST FRIDAY... * WHAT...South winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Northern Erie County. * WHEN...From 11 PM this evening to 11 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 26
5 follow-up statements
881 WWUS71 KCLE 090118 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 818 PM EST Thu Jan 8 2026 PAZ002-090930- /O.EXA.KCLE.WI.Y.0001.260109T0400Z-260109T1600Z/ Southern Erie- Including the cities of Edinboro, Union City, and Corry 818 PM EST Thu Jan 8 2026 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EST FRIDAY... * WHAT...South winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Southern Erie County. * WHEN...Until 11 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ PAZ001-090930- /O.CON.KCLE.WI.Y.0001.260109T0400Z-260109T1600Z/ Northern Erie- Including the cities of Erie 818 PM EST Thu Jan 8 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY... * WHAT...South winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Northern Erie County. * WHEN...Until 11 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 13
794 WWUS71 KCLE 090518 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 1218 AM EST Fri Jan 9 2026 OHZ003-006>009-017>019-091330- /O.EXB.KCLE.WI.Y.0001.260109T1200Z-260109T2100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron- Including the cities of Tiffin, Findlay, Bellevue, Bowling Green, Huron, Oak Harbor, Port Clinton, Fostoria, Toledo, Genoa, Willard, Perrysburg, Sandusky, Clyde, Fremont, and Norwalk 1218 AM EST Fri Jan 9 2026 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Erie, Huron, Hancock, Lucas, Ottawa, Sandusky, Seneca, and Wood Counties. * WHEN...From 7 AM this morning to 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OHZ010>014-020-089-091330- /O.EXB.KCLE.WI.Y.0001.260109T1500Z-260110T0000Z/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Ashtabula Lakeshore- Including the cities of South Russell, Willowick, Willoughby, Middlefield, Cleveland, Burton, North Ridgeville, Jefferson, Medina, Ashtabula, Lorain, Wadsworth, Bainbridge, Painesville, Geneva, Roaming Shores, Eastlake, Chesterland, Avon Lake, Conneaut, Wickliffe, Brunswick, Elyria, Orwell, Andover, Chardon, and Mentor 1218 AM EST Fri Jan 9 2026 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Lorain, Ashtabula Inland, Ashtabula Lakeshore, Cuyahoga, Geauga, Lake, and Medina Counties. * WHEN...From 10 AM this morning to 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PAZ001-002-091330- /O.EXT.KCLE.WI.Y.0001.000000T0000Z-260110T0000Z/ Northern Erie-Southern Erie- Including the cities of Corry, Edinboro, Erie, and Union City 1218 AM EST Fri Jan 9 2026 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...South winds 25 to 30 mph with gusts up to 50 mph. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ 04
571 WWUS71 KCLE 091251 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 751 AM EST Fri Jan 9 2026 OHZ003-006>009-017>019-092100- /O.CON.KCLE.WI.Y.0001.000000T0000Z-260109T2100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron- Including the cities of Perrysburg, Huron, Port Clinton, Toledo, Genoa, Fostoria, Fremont, Oak Harbor, Bowling Green, Bellevue, Clyde, Norwalk, Sandusky, Willard, Findlay, and Tiffin 751 AM EST Fri Jan 9 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Erie, Huron, Hancock, Lucas, Ottawa, Sandusky, Seneca, and Wood Counties. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PAZ001-002-092100- /O.CON.KCLE.WI.Y.0001.000000T0000Z-260110T0000Z/ Northern Erie-Southern Erie- Including the cities of Edinboro, Union City, Erie, and Corry 751 AM EST Fri Jan 9 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OHZ010>014-020-089-092100- /O.CON.KCLE.WI.Y.0001.260109T1500Z-260110T0000Z/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Ashtabula Lakeshore- Including the cities of Brunswick, Cleveland, Conneaut, Willowick, Chesterland, Burton, Geneva, Ashtabula, Medina, North Ridgeville, Willoughby, Lorain, Elyria, Eastlake, South Russell, Middlefield, Roaming Shores, Painesville, Orwell, Chardon, Bainbridge, Wadsworth, Wickliffe, Andover, Jefferson, Avon Lake, and Mentor 751 AM EST Fri Jan 9 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Lorain, Ashtabula Inland, Ashtabula Lakeshore, Cuyahoga, Geauga, Lake, and Medina Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Sefcovic
507 WWUS71 KCLE 092053 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 353 PM EST Fri Jan 9 2026 OHZ003-006>009-017>019-092200- /O.EXP.KCLE.WI.Y.0001.000000T0000Z-260109T2100Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron- Including the cities of Findlay, Bellevue, Perrysburg, Oak Harbor, Port Clinton, Willard, Norwalk, Huron, Fremont, Toledo, Clyde, Tiffin, Genoa, Sandusky, Fostoria, and Bowling Green 353 PM EST Fri Jan 9 2026 ...WIND ADVISORY WILL EXPIRE AT 4 PM EST THIS AFTERNOON... Winds will quickly diminish this evening. $$ OHZ010>014-020-089-100000- /O.CON.KCLE.WI.Y.0001.000000T0000Z-260110T0000Z/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Ashtabula Lakeshore- Including the cities of Lorain, Chardon, Willowick, Medina, Bainbridge, Wadsworth, Ashtabula, Middlefield, Orwell, Geneva, North Ridgeville, Burton, Eastlake, Roaming Shores, Willoughby, Mentor, Conneaut, Painesville, Cleveland, Wickliffe, Elyria, Chesterland, Jefferson, Andover, South Russell, Brunswick, and Avon Lake 353 PM EST Fri Jan 9 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Lorain, Ashtabula Inland, Ashtabula Lakeshore, Cuyahoga, Geauga, Lake, and Medina Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ PAZ001-002-100000- /O.CON.KCLE.WI.Y.0001.000000T0000Z-260110T0000Z/ Northern Erie-Southern Erie- Including the cities of Corry, Edinboro, Union City, and Erie 353 PM EST Fri Jan 9 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Northern Erie and Southern Erie Counties. * WHEN...Until 7 PM EST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Kahn
348 WWUS71 KCLE 092351 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 651 PM EST Fri Jan 9 2026 OHZ010>014-020-089-PAZ001-002-100100- /O.EXP.KCLE.WI.Y.0001.000000T0000Z-260110T0000Z/ Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Ashtabula Lakeshore-Northern Erie-Southern Erie- Including the cities of Wadsworth, Mentor, Medina, Ashtabula, Willoughby, North Ridgeville, Lorain, Eastlake, Bainbridge, Jefferson, Conneaut, Chardon, Avon Lake, Middlefield, Brunswick, Union City, Orwell, Wickliffe, Corry, Cleveland, Chesterland, Erie, Burton, Andover, Painesville, Roaming Shores, South Russell, Elyria, Willowick, Geneva, and Edinboro 651 PM EST Fri Jan 9 2026 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... $$ Sullivan
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this wind advisory went out at Jan 8, 12:51 PM EST, 30 minutes earlier. Its key messages:
- 1) Patchy to areas of dense fog likely mainly south of U.S. Route 30 early this morning. 2) Rain, gusty winds, and unseasonably warm temperatures are expected areawide Thursday night through Friday. 3) Rain will change over to lake effect snow Saturday night, with light snow accumulations leading to minor road impacts Sunday.
Area forecast discussion, Jan 8, 12:51 PM EST, 30 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1251 PM EST Thu Jan 8 2026
.WHAT HAS CHANGED...
No significant changes have been made to the forecast and the
key messages remain valid.
&&
.KEY MESSAGES...
1) Patchy to areas of dense fog likely mainly south of U.S.
Route 30 early this morning.
2) Rain, gusty winds, and unseasonably warm temperatures are
expected areawide Thursday night through Friday.
3) Rain will change over to lake effect snow Saturday night,
with light snow accumulations leading to minor road impacts
Sunday.
&&
.DISCUSSION...
KEY MESSAGE 1...
Clear skies and light winds have resulted in some radiation fog
across portions of the area, especially north-central Ohio.
Latest satellite (as of about 0730Z/230 AM EST) has some fog
across Marion/Morrow/Knox counties. Fog will likely expand
north a bit through the overnight and any low visibility
impacts will most likely be covered with Special Weather
Statements. However, a Dense Fog Advisory cannot be ruled out
if fog becomes more widespread early this morning. Any dense
fog should mix out shortly after sunrise.
KEY MESSAGE 2...
Low pressure will track northeast from the southern Plains and
into the Midwest this afternoon into tonight. The low will lift
a warm front into the local area Friday morning, followed
closely by a cold front on Friday afternoon. Winds will increase
as a 70 knot LLJ builds over the region tonight and remain
elevated as the cold front crosses the area during the day
Friday. Southerly wind gusts to 30 to 40 mph are anticipated
late tonight into early Friday, becoming west/southwest Friday
afternoon. Locally stronger gusts to 45 mph are possible due to
downsloping off of higher terrain near the lakeshore of NE OH/NW
PA Friday morning, particularly in northern Erie County, PA. A
Wind Advisory may be needed for NW PA and perhaps other portions
of the area at some point Friday, but forecast soundings
suggest that mixing may be minimal outside of showers early
Friday morning. Plan on holding off on headlines for the time
being and will reassess the potential for more widespread
impacts during future updates.
An initial round of showers may cross the area this evening,
however the lower levels will remain quite dry so it may be a
better setup for virga and/or sprinkles. The lower levels will
likely saturate closer to the warm front overnight into Friday
morning and expect showers to expand east across the area as the
warm front moves east early Friday. Showers will taper off
behind the cold front Friday evening.
Strong warm air advection will produce well above normal
temperatures in the mid 40s to mid 50s today and near record
temperatures in the 50s and lower 60s Friday. See the Climate
section towards the bottom of this AFD for high temperatures
records for January 9th.
KEY MESSAGE 3...
The next round of rain will arrive on Saturday as the next low
lifts northeast from the Ohio Valley. A dry slot should allow
widespread rain to diminish to scattered showers and/or drizzle
Saturday evening before the upper trough axis and a push of
cold air arrive late Saturday into Sunday. Rain will transition
to lake effect snow showers during this time with lake effect
snow showers continuing through much of Sunday. Slick conditions
are possible on paved surfaces as temperatures quickly plummet
below freezing Saturday night/early Sunday and (at this point
light) snow accumulations occur on Sunday. Additional gusty
winds are likely with the strong cold air advection Sunday with
wind chills in the teens likely. Lake effect precip should
largely taper off as high pressure builds into the region late
Sunday into Monday.
&&
.AVIATION /18Z Thursday THROUGH Tuesday/...
At the surface, a ridge exits E'ward from our region through
18Z/Fri. Simultaneously, a potent low wobbles NE'ward from the
central Great Plains to near Georgian Bay. Accordingly, a warm
front should sweep NE'ward through our region between about
03Z/Fri and 12Z/Fri, while the low's trailing cold front will
sweep E'ward and should near KTOL and KFDY by 18Z/Fri. Our
regional surface winds will be around 10 to 20 knots during the
TAF period and veer from SSE'erly to S'erly to SW'erly with the
warm front passage. Winds will gust up to 20 to 35 knots at
times, especially after 00Z/Fri. Note: a S'erly to SW'erly low-
level jet of about 40 to 60 knots at/near 925 mb will result in
low-level wind shear after 00Z/Fri. This jet and associated low-
level wind shear should exit E'ward from KTOL, KFDY, and
vicinity after about 15Z/Fri.
Widespread dry weather and VFR persist for the time being.
Scattered to widespread rain showers and accompanying MVFR
ceilings associated with the low pressure system should
overspread our region generally from west to east between about
03Z/Fri and about 12Z/Fri. These showers and widespread
ceilings should persist through 18Z/Fri and yield VFR to MVFR
visibility.
Outlook...Non-VFR expected with periods of rain and/or snow
Friday afternoon through this Tuesday.
&&
.MARINE...
As high pressure passes to the east and a low pressure system
enters the Great Lakes region tonight, southerly winds will
gradually increase over the lake and eventually reach 15 to 25
kts of flow tonight. The associated cold front of the system
will cross the lake on Friday and shift winds to the west then
northwest with 15 to 25 kts continuing. This will allow for
waves to build over 4 ft for the eastern half of the lake, where
conditions are more ice-free. With this system, have issued a
Small Craft Advisory for the entire lake for tonight into Friday
with the forecast package this morning.
High pressure will be in the region Friday night and early
Saturday to allow for a reprieve of strong winds and there will
be some easterly flow. A low pressure system will enter on
Saturday and pass over the lake. Winds will flip to the west by
Saturday night and increase as the low strengthens over the
region through Sunday. There will likely need to be additional
marine headlines for the weekend. A surface ridge will build
over the lake on Monday and shift winds southwest. However,
there will still be a strong pressure gradient in the region and
15 to 25 kt winds may continue, as well as marine headlines.
&&
.CLIMATE...
Unseasonably warm temperatures are expected on Friday with
record high temperatures possible. Here are the record high
temperatures for area climate sites on January 9th:
Daily Record High Maximum Temperatures
Date Toledo Mansfield Cleveland Akron Youngstown Erie
01-09 59(1880) 61(1946) 66(1937) 63(1946) 66(1937) 64(1937)
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 10 PM this evening to 4 PM EST
Friday for LEZ142>145.
Small Craft Advisory from 10 PM this evening to 10 PM EST
Friday for LEZ146-147.
Small Craft Advisory from 10 PM this evening to 1 AM EST
Saturday for LEZ148-149.
&&
DISCUSSION...15
AVIATION...Jaszka
MARINE...SefcovicHazardous weather outlook, Jan 8, 3:49 AM EST, 9 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 349 AM EST Thu Jan 8 2026 OHZ022-023-031>033-038-047-090900- Portage-Trumbull-Wayne-Stark-Mahoning-Holmes-Knox- 349 AM EST Thu Jan 8 2026 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-090900- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 349 AM EST Thu Jan 8 2026 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>021-027>030-036-037-089-PAZ001>003-090900- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Wyandot-Crawford- Richland-Ashland-Marion-Morrow-Ashtabula Lakeshore-Northern Erie- Southern Erie- 349 AM EST Thu Jan 8 2026 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. South to southwest wind gusts to 40 mph are likely early Friday morning through Friday afternoon. Locally higher gusts to 45 mph are possible near the lakeshore of Northeast Ohio and Northwest Pennsylvania. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 3:52 AM EST | Small Craft Advisory | CLE | 39 hr |
Nearby
Wind Advisories in Ohio, 2026Wind Advisories in Pennsylvania, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.